# SDR AALA201703099040

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 72,374 hours, 11,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT L1 DOOR HAS A MISSING LENS COVER. REPLACED LENS COVER IAW AMM 33-51-03. OPERATIONAL CHECK GOOD.
